# SDR VNAA2020092411103

- Difficulty date: September 20, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 36,117 hours, 35,034 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6229336400
- Part serial: 142JL
- Condition: Failed
- Location: Ahrs
- Part time: 38,240 hours, 37,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS FAILURE ON CAPT SIDE, AUTO PILOT DISCONNECT WITH PITCH FEEL FAULT.  R & R AHC 1, IAW CRJ 700 AMM 34-21-01-000/400-801.  PERFORMED OPS CHECK, IAW CRJ 700 AMM 34-21-01-710-801.  OPS CHECK GOOD AT THIS TIME.
